New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

king1234
Regular Member


Date Joined Nov 2006
Total Posts : 491
   Posted 11/24/2008 9:36 PM (GMT -6)   
I have been on doxy for a wk now. Tomorrow I will start the azith. I noticed an odd red spot on my leg today, its is not raised or anything--just the size of an eraser head. Could this be from the meds/lyme?
----------------------------------------------------------------------
33 yr old female/GERD dx 3/07/Migraines with Aura/IBS
SYMPTOMS  migratory joint/bone pain, extreme joint cracking, feet buzzing/vibrating, right eye pain,mid spine soreness (like a constant bruise) fatigue and dizzy spells, bumps and indents on nails. 
New as of Aug-muscle twitching throughout my bod NONSTOP DAILY EVERYWHERE. 
 TESTS-BloodCBC,ANA,Sed rate,Lupus,RA, Vit D,Anti nuc,Calcium.TSH T3 -Too many to list -all CLEAR
 Scans/xraysUltra sound of stomach organs,Sig/colonoscopy (mid way through),MRI of head and spine, full body bone scan-ALL CLEAR
LYME-TESTED POS BAND 31 AND IND ON 34 41 IGM THROUGH IG IN PALO ALTO, GIVEN CLINCAL DX ON 11/17-ON DOXY, ZITHRO, FLAGYL
 
 
 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 12:43 PM (GMT -6)
There are a total of 2,884,630 posts in 316,509 threads.
View Active Threads


Who's Online
This forum has 157629 registered members. Please welcome our newest member, Vermontguy.
338 Guest(s), 11 Registered Member(s) are currently online.  Details
Alcie, Chapelle, Froggy88, LymeBug21, Perry, Kent M., 07kr5, Dahlias, Pirouette, DiSquared, RobLee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer